MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.437 AMISTEM-P COLLARED STD STEM SIZE 7; HIP COLLARED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.437 AMISTEM-P COLLARED STD STEM SIZE 7; HIP COLLARED STD STEM
Model Number 01.18.437
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023.Lot 2116242: (b)(4) items manufactured and released on 22-feb-2022.Expiration date: 2027-02-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 3 months after the primary surgery, the patient came in reporting pain due to a greater trochanter fracture and the cause is unknown.The surgeon found the stem to be well fixed and proceeded to plate the fracture, revising the head.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED 01.18.437 AMISTEM-P COLLARED STD STEM SIZE 7
Common Device Name
HIP COLLARED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17008951
Report Number3005180920-2023-00394
Device Sequence Number6872429
Product Code LZO
UDI-Device Identifier07630040720267
UDI-Public07630040720267
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.437
Device Catalogue Number01.18.437
Device Lot Number2116242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown